Authorities announced that at least 35 people were hospitalized in Florida with severe bleeding after smoking synthetic marijuana purchased from a local drug dealer.
Florida Poison Control Center Dozens of patients in Hillsborough County issued a warning after using a drug, also known as “spices,” and then starting uncontrolled bleeding. Authorities have not tracked the cause of the outbreak, but believe it happened sometime last week.
Symptoms, including severe bleeding and bruising, develop suddenly in individuals after taking the drug and worsen over time. In some cases, it can be fatal.
“They have shown significant clinical benefits, including blood in the urine, spontaneous bleeding from the nose, bruising, and people who are quite ill,” said Tampa’s co-administrator at the Florida Toxic Information Center. Fred Allegus says. Told Fox 13.. “I wouldn’t be surprised if we killed some.”
Spices are an illegal substance in Florida, but they are often sold in the black market. It’s not clear what’s causing the extreme reaction, but Fox13 reported that a combined study is underway.
The Poison Control Center urged people who are not using spices to stop and those who are symptomatic to call the agency or go to the nearest emergency room.
“We carefully monitor this situation and work with public health agencies. Poisonologists and toxicologists are assisting hospitals in the treatment of these toxic patients,” the Florida Poison Control Center said in a statement. I am saying. According to WFLA..
35 Hospitalized after smoking synthetic “Spice” in Florida
Source link 35 Hospitalized after smoking synthetic “Spice” in Florida